MAUDE Adverse Event Report: EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA N RELION 32G X 4MM 3B TW 50CT; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA N RELION 32G X 4MM 3B TW 50CT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320618
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
Consumer reported on walmart report otc (b)(4) - for the past 10 days having issues getting the relion 4mm pen needles off her pen.Consumer has also stuck herself trying to get this to work.(report attached) dated 02.06.2025dc lot # 3284018 catalog# 320618 date of event 01.20.2025 sample status discard.

Brand Name
N RELION 32G X 4MM 3B TW 50CT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21505458
Report Number3027605735-2025-00019
Device Sequence Number12755988
Product Code FMI
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320618
Device Lot Number3284018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/06/2025
09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown